The American mathematical monthly : the official journal of the Mathematical Association of America.

Contributor(s): Mathematical Association of AmericaMaterial type: Continuing resourceContinuing resourceISSN: 00029890; 19300972Subject(s): Mathematics -- Periodicals | Mathematics -- Bibliography | MathematiciansAdditional physical formats: American mathematical monthly; American mathematical monthly (Online)DDC classification: 510/.5 LOC classification: QA1 | .A515
Item type Home library Call number Vol info Status Date due Barcode Item holds
Not For Loan Not For Loan College Lane Learning Resources Centre
2004-2009 Not for loan H000000023
Total holds: 0

Description based on: Vol. 41, no. 8 (Oct. 1934).

Supplements accompany some issues.

1913-1916 owned and published by 14 universities and colleges in the Midwest.

Vols. 1 (1894)-56 (1949) (Suppl. to v. 57, no. 7). 1v.; Vols. 1 (1894)-80 (1973). 1 v.

Powered by Koha